A New Quantile Function with Applications to Reliability Analysis Journal Article


Author(s): Sankaran, P.G.; Nair, N.U.; Midhu, N.N.
Article Title: A New Quantile Function with Applications to Reliability Analysis
Alternate Title: Communications in Statistics: Simulation and Computation
Journal Title: Unknown
Volume: 45
Issue: 2
Publisher: Atlantic Publishers  
Date Published: 2016
Start Page: 566
End Page: 582
DOI/URL:
Notes: --- - Article - "Export Date: 28 August 2016"
CUSAT Authors
  1. Dr.P.G.Sankaran
    152 Sankaran